# SDR AALA201509029001

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMER EXIT DOOR DAMPER & CYLINDER INDICATES PRESS IN THE YELLOW BAND RANGE AT 71 DEGREES F.  SERVICED DAMPER & CYLINDER TO GREEN BAND IAW AMM TASK 52-22-00-614-002.  BAND WITH AN OUTSIDE TEMPERATURE OF 71 DEGREES.
